# SDR CALA2017041701039

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27292
- Aircraft time: 91,499 hours, 20,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT DOOR 1L INOP. R&R FLASHLIGHT BATTERY IN 1L DOOR. OPS GOOD.
